MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING
Catalog Number 8001000001
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit does not cool very quickly.No patient was affected, and no adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
Corrected manufacturing date.A visual and functional inspection was performed by a stryker field technician.It was found that the issue of during cooling therapy, blanket/pad contact surface temp.Is not cold enough was due to the the broken/damaged fluid management board (fmb).The issue was resolved for the customer by replacing the fluid management board.
 
Event or Problem Description

Brand Name
ALTRIX, DOMESTIC
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
alex wibert
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19454690
Report Number0001831750-2024-00707
Device Sequence Number12553963
Product Code DWJ
UDI-Device Identifier07613327277555
UDI-Public07613327277555
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8001000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown